Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it normal to switching from cerazette to yasmin ?

hi i have recently been taking cerazette for the last 8 months but after starting to bleed irregularly my doctor switched me to yasmine i have been on yasmin for 27 days and stopped taking them on friday i have not started to have a bleed and am wondering ift his is normal, as i have not had i period on my 7 day break i was also wondering if i was still protected if i was to have unprotected sex.
Tue, 19 Apr 2011
Report Abuse
Question is related to
Drug/Medication ,  
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
right now you are protected for pregnancy.If your periods do not start during the seven day break then you must wait longer for them to start before starting the next packet of tablets. Sometimes it happens when you are taking pills for a long time.
Dr. Rakhi Tayal
drrakhitayal@gmail.com

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking the combined pill for 30 years. I have no children and do not wish to have any. I was put on the pill for severe acne when I was 15. My Dr is insisting I come off Yasmin and switch to Cerazette - I am in good health, don t smoke and really do not wish to change. My Dr says Yasmin is considered dangerous and likely to be withdrawn as a pill and at the age of 45 I am getting more at risk of breast cancer (none in the family) and clots. I would rather go to another Dr than switch? Can you provide any guidance?

doctor1 MD

Hi. I have been taking yasmin 9 months ago..then my dr told me to stop it as I am a smoker and to take cerazette..I started taking it for 8 days..I got a very heavy period (bleeding) in the 8th day..I stopped it and um still having d period for the 7th day which is not my normal. .plzz answer me..can I get back to yasmin immediately? Or to insert a silver loop as d doctor told me?

doctor1 MD

hi i ve been taking cerazettes now for about 4mths ,i hadn t been bleeding since being on then till 4weeks ago, i started, so 4 weeks on i m still bleeding, how much longer will this go on and is this normal?

Recent questions on  Progesteroen-only pill

doctor1 MD

Hi I ve been taking Cerazette for 3 years and last week I missed 2 pills. During that time I had sex with my boyfriend, but we used a condom. However, we were not very careful about the precum. I started having an extremely light bleed last night (less than a week later) Is there a possibility that I am pregnant or does the bleeding suggest it is fine. I have never bled before on Cerazette. Any help would be appreciated...

doctor1 MD

Hi, I am on the mini-pill Cerazette. I have been prescribed trimethoprim (200 mg/ 2x a day) for a UTI. I was wondering if I would need to use condoms while on this medication, and if so, how long after I stop using it should I continue using a back form of birth control.

Thank you...

doctor1 MD

lAST MONTH I HAD ivf TRANSFER BUT THE RESULT CAME NEGATIVE. THIS MONTH I WAS PRESCRIBED TO HAVE PAUSE MF DURING PERIOD. USUALLY I HAVE 3 DAYS PERIOD BUT THIS MONTH I HAD ONLY 2 DAYS PERIOD. I HAVE BEEN PRESCRIBED DEVIRY 10MG FROM DAY 16 TO DAY 23. THIS MONTH I WANT TO TRY NORMALLY TO CONCEIVE. SHOULD I TAKE DEVIRY 10 MG IN THAT CASE? IS IT A BIRTH CONTROL PILL?

doctor1 MD

I began taking Cerazette contraceptive pill in march 2010 (to control my menstrual cycle that had gradually shortened to 21 days). After 3 to 4 months I noticed massive hair loss. I saw my GP who told me the two were unrelated and that I was probably "just stressed". The hair loss continued excessively and so I took the decision to stop taking the pill in September 2010. The hair loss continued and I returned to the GP who referred me to a dermatologist. The dermatologist said I "wasn't losing hair" and that my bloods were all fine. Fast forward to today and I'm still losing hair. My scalp is clearly visible and I look like an elderly woman who is balding. I'm 35. I am and have been using minoxidil 12% on my scalp for the past 5 months (from a private hair health clinic who say i have pattern baldness) and have seen no change. I'm desperate to know if this hair loss will ever stop and reverse? I have been shedding hair for 15 months now. In another 12 there will certainly be none left if it continues at this rate.

doctor1 MD

Hi my daughter is taking low ogestrel for her heavy periods . She has been on for 6 weeks. Her hair suddenly started shedding and I wondered if it was that. She did just have minor surgery with pain meds and it seemed to start a few days after....

doctor1 MD

Hi, I gave birth 1 month back(c-section). I have come to know that after 45 days of delivery I have veryhigh possibilities of getting pregnant when had intercourse. I would like to know list of preventive methods to avoid pregnancy . Myself and my...

doctor1 MD

my period start to skips can i take primolut to hae my period i am 47 if i am in premenopause and my period will not comes i want any medecine to keep my period every month